# SDR UALA2012070903680

- Difficulty date: July 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,126 hours, 19,216 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 2M113325
- Condition: Broken
- Location: Seat 28def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK DROP TEST, FOUND SEATS 28 DEF O2 PANEL PARTS BROKEN,  PANEL WILL NOT RESET.   FOUND DOOR ACTUATOR BENT AND JAMMED.    REPLACED 02 BOX AND PERFORM DROP TEST PER MM.  OPS CHECKED GOOD.
